# SDR CKSA96319

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FS 1766 AFT PRESSURE BULKHEAD RIGHT HAND HORIZONTAL SUPPORT ANGLE ATTACHING TRANSVERSE FLOORBEAM CORRODED.  REMOVED AND REPLACED ANGLE IAW DC-8 SRM 51-1-0 AND INSTALLED FASTENERS IAW DC-8 SRM 51-1-21.  CORROSION CARD NR 5600-0551, NON-ROUTINE TASK CARD NR 88080.
